# SDR 08FDEA04262

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR , FWD. OF AFT PRESSURE BULKHEAD STA. 1720 .LBL 52 TO RBL 52 HAS   CORROSION AT SEVERAL PLACES. REMOVED CORROSION , CHECKED LIMITS ON 6  REWORKED AREAS FOUND ALL 6 AREAS TO BE OUT OF LIMITS IAW SRM 53-00-51. REMOVED DAMAGED PANEL, FABRICATED NEW PRESSURE BULKHEAD PANEL FROM BS 1681 TO 1720 IAW SRM 51-40-02. LOCATED AND DRILLED NEW PART, TREATED AND PRIMED PART, APPLIED TOP COAT IAW SRM 51-20-00, 51-20-01 AND 51-40-05. INSTALLED NEW DECK PLATE IAW SRM 51-40-02. THIS IS A CATEGORY " A" REPAIR .  MAJOR REPAIR.
